... sleepiness episodes that overwhelmed me throughout the day. My eyes feel heavy, I have a headache, I am dizzy/faint, and my stomach feels like I am hungry, have the flu, and have to go to the bathroom. Will this get better each day or is it not a good match for me???
There are side effects which will subside after the first few days, but the doc started you on the highest dose right out of the gate. Might want to ask if 150mg wouldn't be more appropriate for a beginning dose and in fact maybe sufficient. If the symptoms continue more than a few days, do not hesitate to contact the doctor asap.
I had these same type of occurrences. I called them my sleep attacks. I seemed to sleep the same way all the time, but I had periods of time where no matter what I was doing I'd have an overwhelming need to close my eyes and sleep. It made no sense to me, no meds were changed, I was sleeping the same amount of time, etc. They went away on their own. I have no idea why these kept happening.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 2 answers
Posted 19 Mar 2011 • 1 answer
Posted 4 Jan 2012 • 2 answers
Has anyone taken 250 mg of Nuvigil and felt more tired and then dropped dose to 150 and have it work
Posted 29 Aug 2012 • 1 answer
Posted 14 May 2016 • 2 answers